MathSciNet Relay Station
MathSciNet bibliographic data
MR2355756 (2008h:54050) 54H25 (47H10 47S50 54E70)
Grabiec, Mariusz T. Fixed points in probabilistic-quasi-metric spaces. Fixed point theory and applications. Vol. 7, 95–104, Nova Sci. Publ., New York, 2007.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement